# SDR CA190807018

- Difficulty date: July 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 31,708 hours
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Diaphragm
- Condition: Torn
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CLIMBING THRU 13000` ASL, CABIN ALTITUDE WARNING ILLUMINATED & UNABLE TO PRESSURIZE. OXYGEN MASK USED. REQUESTED DECENT & TURNBACK. LEFT OUTFLOW FOUND TO HAVE A TEAR IN THE DIAPHRAGM. OUTFLOW VALVE REPLACED. (TC# 20190807018)
